MAUDE Adverse Event Report: PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO VISIONS PV .018 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 86700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a visions pv.018 catheter was used in a therapeutic peripheral procedure.During removal, it was noticed that the distal tip broke off within the non-philips introducer sheath, but able to be removed along with a non-philips guide wire.X-ray confirmed nothing was left in patient.The procedure was completed with a new device.The patient was discharged as expected, with no patient injury reported.This product problem is being submitted because the distal tip separated.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.The visions pv.018 catheter was discarded and not returned for evaluation, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VISIONS PV .018 CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key15823254
Report Number3008363989-2022-00075
Device Sequence Number6223094
Product Code OBJ
UDI-Device Identifier00184360000037
UDI-Public(01)00184360000037(17)220325(17)240325(10)0302535843
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Model Number86700
Device Catalogue Number400-0200.285
Device Lot Number0302535843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014" HI-TORQUE COMMAND ES GUIDEWIRE; TERUMO: GLIDESHEATH SLENDER SHEATH SIZE UNK
Patient SexUnknown